# SDR IU62002F00033

- Difficulty date: October 21, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2760 · Drag Control System
- Part: Housing
- Part number: 654494713
- Condition: Cracked
- Location: Actuator
- Component: Actuator
- Component part number: 65448517
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED AT THE BASE, NEX TO BEARING ON THE RETRACT SIDE.  METAL FATIGUE IS PROBABLE CAUSE OF FAILURE.
